| Model Number |
G158 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) and right ventricular (rv) lead exhibited pacing impedance measurements low out of range.Technical services (ts) noted this finding while programing the crt-d into magnetic resonance imaging (mri) protection mode; however, no programing was performed.Ts recommended further review.This product remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
The product remains implanted and in-service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.